Strong convergence theorems for common solutions of variational inequality and fixed point problems

Changqun Wu

Abstract


In this paper, we introduce a viscosity approximation method for solving common solutions of variational inequality and fixed point problems. Strong convergence theorems are established in the framework of Hilbert spaces.


Full Text: PDF

How to Cite this Article:

Changqun Wu, Strong convergence theorems for common solutions of variational inequality and fixed point problems, Advances in Fixed Point Theory, Vol 4, No 2 (2014), 229-244

Copyright © 2014 Changqun Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.